# SDR SIMA20130117007

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 22,243 hours, 19,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Unserviceable
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4096 THE CREW REPORTED THE REAR CABIN FLASHLIGHT HOLDER INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLASHLIGHT HOLDER IAW EMB-145 M/M 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
